# SDR DALA1225876806

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 51,599 hours, 16,031 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 51,599 hours, 16,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 800AGL AIRCRAFT INGESTED BIRDS INTO NR 2 ENGINE,  WHICH RESULTED IN MULTIPLE ENGINE STALLS.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED AIRPORT WITH NO FURTHER INCIDENTS REPORTED.  REMOVED AND REPLACED ENGINE AND REPAIRED OR REPLACED DAMAGED COWLING AND RELATED COMPONENTS.  RELATED AIRWORTHINESS INSPECTIONS COMPLETED, AIRCRAFT RETURNED TO SERVICE.
